# SDR 99ZZZX3670

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9974T
- Make and model: Piper PA-38-112
- Aircraft serial: 3878A0269
- System (JASC): 2840 · Fuel Indicating System
- Part: Transducer
- Part number: 486439
- Condition: Failed
- Location: Fuel Pressure
- Part time: 65 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS THE THIRD FUEL PRESSURE TRANSDUCER FAILURE IN 5 MONTHS.  HAVING MAINTAINED PA-38 TOMAHAWKS FOR SEVERAL YEARS, FAILURE OF MANY FUEL PRESSURE TRANSDUCERS AND OIL PRESSURE TRANSDUCERS HAVE BEEN SEEN.  SUBMITTER STATED THE VIBRATION AND HEAT THAT THESE TRANSDUCERS ARE SUBJECTED TO IN THEIR ORIGINAL MOUNTING LOCATIONS ARE THE CAUSE.
